ITEM METADATA RECORD
Title: A note on additive risk measures in rank-dependent utility
Authors: Goovaerts, Marc ×
Kaas, R.
Laeven, R.J.A. #
Issue Date: Oct-2010
Series Title: Insurance: Mathematics & Economics vol:47 issue:2 pages:187-189
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science